MAUDE Adverse Event Report: STRYKER GMBH 4.5MM PERIPHERAL SCREW - 24MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH 4.5MM PERIPHERAL SCREW - 24MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5572-4524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Implant Pain (4561)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that they are experiencing soreness and pain.Additionally, the patient wants to know if their implants were part of any recall.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted in patient.
 
Additional Manufacturer Narrative
A device inspection was not possible since the affected device was not returned and no other evidences (such as x-rays) for the current situation were provided for investigation.Post market safety (pms) data request was performed: no product field action (pfa) records or recall could be found for the given catalog numbers and lot numbers.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
4.5MM PERIPHERAL SCREW - 24MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18970005
Report Number0008031020-2024-00137
Device Sequence Number6571475
Product Code KWS
UDI-Device Identifier07613327098730
UDI-Public07613327098730
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K202289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Catalogue Number5572-4524
Device Lot Number3A4049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age63 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite